# SDR 2006FA0000451

- Difficulty date: May 5, 2006
- Submitted: May 6, 2006
- Operation: General aviation
- Engine: Lyc O360J2A
- Engine time: 260 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Malfunctioned
- Component: Engine, Lyc, 0360J2A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: R

## Discrepancy

NEW ENGINE IN NEW HELICOPTER. AFTER FLYING 1.5 HOURS, ENGINE WILL START POPPING AND BACKFIRING, CAUSING AN AUTOROTATION.  MFG SAID IT'S A NORMAL MAINTENANCE ITEM TO REMOVE VALES AND REAM VALVE GUIDES.
